# SDR SWAA2022110758741

- Difficulty date: October 11, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. AFT UPPER SLIDING SEAL FWD TRACK CRACKED / [01] R&R'D TRACK PER SOPM 20-50-01;[02] VERIFIED C/A #1.
